# SDR CWQA20230313001

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N450LV
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4061
- Aircraft time: 1,873 hours, 1,185 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, M, N
- Precautionary procedure: A, O

## Discrepancy

DURING CLIMB, EXPERIENCED A LT INBD BRAKE HOT MESSAGE. TEMP SHOWED A RISE AFTER TAKEOFF & CONTINUED TO RISE, POSTED RED X, LOSS OF SIGNAL. DUE TO UNKNOWN CONDITION OF ACTUAL BRAKE TEMP, DECIDED TO PERFORM UNSCHEDULED LANDING, CHECKLIST FOLLOWED, EMERGENCY DECLARED FOR PRIORITY, & LANDED WITHOUT INCIDENT.  MX INSPECTED BRAKE & FOUND NO EVIDENCE OF OVERHEATING & DETERMINED INDICATION ISSUE ONLY.  BRAKE TEMP INDICATION PLACED ON MEL & SUBSEQUENT FLT COMPLETED WITHOUT ISSUE. MX EVALUATION PERFORMED EXTENSIVE TROUBLESHOOTING OF COMPONENTS, WIRING, & CONNECTIONS.  CONNECTOR 316A1J6 PINS 72 AND 73 FOUND SLIGHTLY LOOSE WITH SLIGHT FLUCTUATING RESISTANCE. CONNECTOR 316A1J6 RE-SEATED AND ALL SUBSEQUENT CHECKS GOOD.
